Optimal linear feedback control for non-linear-non-quadratic-non-Gaussian problems

R. J. Chang

Research output: Contribution to journalConference articlepeer-review

Abstract

An optimal linear feedback controller designed for a general nonlinear stochastic system with nonquadratic performance criteria and using a non-Gaussian approach is presented. The non-Gaussian method is developed by expressing the unknown stationary output density function as a weighted sum of the Gaussian densities with undetermined parameters. With the aid of a Gaussian-sum density, the optimal feedback gain for a control system with complete state information is derived. By assuming that the separation principle is valid, a nonlinear precomputed gain filter is then implemented. The method is illustrated by a Duffing-type control system, and the performance of a linear feedback controller designed through both quadratic and nonquadratic performance indices is compared.

Original languageEnglish
Pages (from-to)481-487
Number of pages7
JournalProceedings of the American Control Conference
DOIs
Publication statusPublished - 1990
EventProceedings of the 1990 American Control Conference - San Diego, CA, USA
Duration: 1990 May 231990 May 25

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Optimal linear feedback control for non-linear-non-quadratic-non-Gaussian problems'. Together they form a unique fingerprint.

Cite this